# SDR UPS98827405

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD ACC COMP AT STA 683 AND STR 30R, THE FRAME CHORD IS CRACKED.  STOP DRILLED CRACK AND REPAIRED IAW SRM 53-2-5 FIG 14.
